We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi there!! I just wanted to introduce myself. I have 2 kids, boy and a girl. B-4 and G-6. My daughter was just diagnosed with ADHD, but we felt something was going on since 4. She was recently, well today.. prescribed concerta. I am of course, worried about the medication.. but see how much she is affected socially, emotionally and now academically. She already has OT, play therapy, social group, classroom help... so we've tried just about everything except a one on one aide. She is VERY artsy, creative, and a deep thinker.
So I have a couple questions for everyone...
1. Has anyone experienced attention deficit ANXIETY with a touch of hyperactivity??? I've talked to a couple psy.s about this and I've heard this is typical.
Welcome Dana. I am Linda, mommy to 3, Alex is 6.5 and has autism and ADHD, Katie is 5.5 and probably has ADHD, and Aiden is 2.5. I also have ADHD.
Sorry I don't have any experience with Anxiety or concerta but wanted to say welcome and I look forward to getting to know you better.
My son is on Concerta. He started on the low dose of 18mg which we had success with, then the ADHD started to "break through" again so the Dr upped him to the 27mg dose 2.5 yrs ago. After less than a year we had him on the 54mg dose, which has pretty much stabilised and has been working effectively.
He went in for his 6 month check up 4 weeks ago and his weight has declined to the 15 percentile which is not good. However his height increased to the 85 percentile. So the Dr thinks he was having a growth spurt and I must take him back in December for a follow-up to see if his weight goes up to at least the 25 percentile. Weight loss is a side effect of Concerta. the only one we have experienced.
The Concerta was a personal choice, between that and Ritalin. I chose the Concerta because the specialist said it had less long term side effects to Ritalin. I tried to help him naturally before going to the meds, but we were not succesful.